Translator Disclaimer
2014 Hadamard type inequalities for $\varphi -$convex functions on the co-ordinates
Erhan Set, Mehmet Zeki Sarιkaya, Ahmet Ocak Akdemir
Author Affiliations +
Tbilisi Math. J. 7(2): 51-60 (2014). DOI: 10.2478/tmj-2014-0016

Abstract

In this paper, we introduce the notation of $\varphi -$convex functions on the co-ordinates and present some properties. Also, new Hadamard type inequalities for such functions are obtained.

Citation

Download Citation

Erhan Set. Mehmet Zeki Sarιkaya. Ahmet Ocak Akdemir. "Hadamard type inequalities for $\varphi -$convex functions on the co-ordinates." Tbilisi Math. J. 7 (2) 51 - 60, 2014. https://doi.org/10.2478/tmj-2014-0016

Information

Received: 25 June 2014; Accepted: 12 November 2014; Published: 2014
First available in Project Euclid: 12 June 2018

zbMATH: 1305.26028
MathSciNet: MR3313055
Digital Object Identifier: 10.2478/tmj-2014-0016

Subjects:
Primary: 26A51‎
Secondary: 26D07, 26D10, 26D15

Rights: Copyright © 2014 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.7 • No. 2 • 2014
Back to Top